Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Hydrodynamic inertia coefficients for a slender body with a sail


Authors: Theodore R. Goodman and Ralph Greif
Journal: Quart. Appl. Math. 19 (1961), 137-141
MSC: Primary 76.99
DOI: https://doi.org/10.1090/qam/128741
MathSciNet review: 128741
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Lamb, Hydrodynamics, 6th ed., Dover, New York, 1932, Chap. VI
  • [2] M. M. Munk, The aerodynamic forces on airship hulls, N. A. C. A. Report No. 184, 1924
  • [3] Robert T. Jones, Properties of low-aspect-ratio pointed wings at speeds below and above the speed of sound, Tech. Rep. Nat. Adv. Comm. Aeronaut., 1946 (1946), no. 835, 5. MR 0035155
  • [4] J. R. Spreiter, The aerodynamic forces on slender plane and cruciform wing and body combinations, N. A. C. A. Report No. 962, 1950
  • [5] A. E. Bryson, Stability derivatives for a slender missile with application to a wing-body-vertical-tail configuration, J. Aeronaut. Sci. 20, No. 5, 297 (May 1953)
  • [6] R. G. Summers, On determining the additional apparent mass of a wing-body-vertical-tail cross section, Readers' Forum, J. Aeronaut. Sci. 20, No. 12, 856 (Dec. 1953)
  • [7] A. E. Bryson, Comment on the stability derivatives of a wing-body-vertical-tail configuration, Readers' Forum, J. Aeronaut. Sci. 21, No. 1, 59 (Jan. 1954)
  • [8] John W. Miles, The potential theory of unsteady supersonic flow, Cambridge Monographs on Mechanics and Applied Mathematics, Cambridge University Press, New York, 1959. MR 0102312
  • [9] A. E. Bryson, Evaluation of the inertia coefficients of the cross section of a slender body, Reader's Forum, J. Aeronaut. Sci. 21, No. 6, 424 (June 1954)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.99

Retrieve articles in all journals with MSC: 76.99


Additional Information

DOI: https://doi.org/10.1090/qam/128741
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society